Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taken augmentin once instead of twice, sneeze, stuff nose. Is he allergic to penicillin?

My husband was put on augmentin for 10 days or so twice a day, but was mistakenly taking 1 daily. He realized more than a week later he was supposed to be taking 2 and began doing so. He has 6 left, 3 more days but is beginning to sneeze and has a stuffy nose. Does this mean he is allergic to penicilin? Should he stop taking them? I appreciatr all the advice you can give me.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Radiologist 's  Response
May 2014
Hi,
Thanks for writing in.

The sneezing and stuffy nose is unlikely to be an allergic reaction to penicillin. It might be a viral flu affecting him at the same time. He should take augmentin twice daily for remaining 3 days.

hope this helps
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor